# SDR FDEA202012083070

- Difficulty date: December 8, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N110FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43542
- Aircraft time: 10,463 hours, 4,585 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587612
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 241WFF HAS THREE SEPARATE AREAS OF DAMAGE.  REPAIRED 3 EA DAMAGE AREAS ON FLOOR PANEL 241WFF, IAW B767 SRM 53-00-50-2R, PARA 4C.
